advertisement
Question
Posted by: Anon | 2008-11-23

Abnormal bleeding caused by contracptve?

I' m on Petogen injection. I was told the first period can last about 2 weeks. Mine lasted almost 2 weeks. It' s now week 3, but I start bleeding after sexual activity - its as if that starts the period, but it doesn' t bleed continuously for days like a normal period and there' s not enough to leave my body on its own (like a normal period would). Is this the contraceptive or something serious?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be due to the injection, but a pap smear would also be important.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: battaphly | 2008-11-24

i' ve been bleeding on and off since the 30th sept and recently have been bleeding continously since last week tuesday. i did a pap smear before the bleeding started and was told everything was fine. i was last on the pill in august and im worried about this as my husband and i are trying for a baby. plse help..

Reply to battaphly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement